BibTeX record journals/dm/AndoFN96

download as .bib file

@article{DBLP:journals/dm/AndoFN96,
  author    = {Kazutoshi Ando and
               Satoru Fujishige and
               Takeshi Naitoh},
  title     = {A characterization of bisubmodular functions},
  journal   = {Discret. Math.},
  volume    = {148},
  number    = {1-3},
  pages     = {299--303},
  year      = {1996},
  url       = {https://doi.org/10.1016/0012-365X(94)00246-F},
  doi       = {10.1016/0012-365X(94)00246-F},
  timestamp = {Sun, 02 Oct 2022 15:33:41 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/AndoFN96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics